# SDR AALA202201102608

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,438 hours, 10,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Dirty
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD YELLOW DOOR INDICATOR DIRTY AND DIFFICULT TO VIEW 1R DOOR. REPLACED VIEWING WINDOW WITH NEW IAW AMM 52-11-00, OPS CHECK GOOD.
